# SDR YENA2025062300644

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,898 hours, 1,206 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1726, LAX-JFK. (ETOPS). 'CLASS III AIR BLEED MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ). PER TSM 36-22-00-810-836-A REPLACED CERAMIC AT 36HF. HARD FAULT CLEARED. BMC 1 AND 2 TEST OK. ER GROUND VERIFICATION PASSED. MX-4 UPDATED, PLACARD REMOVED.
